MathSciNet Relay Station
MathSciNet bibliographic data
MR358155 41A15
Richards, Franklin Uniform spline interpolation operators in $L\sb{2}$. Illinois J. Math. 18 (1974), 516–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement